# SDR SWIA2019090446258

- Difficulty date: September 4, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 34,847 hours, 32,428 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R GEAR DISAGREE IN CLIMB. LASTED ABOUT 5-6 SECONDS THEN CLEARED ITSELF. (FLT#4827) CLOSED REMOVED AND REPLACED RT MLG UP-LOCK PROXIMITY SENSOR (S18) IAW AMM. OPS CHECK GOOD. PERFORMED SEVERAL EXTENSION AND RETRACTION FUNCTIONAL TEST OF THE LANDING GEAR SYSTEM IAW AMM. ALL OPS CHECKS WERE GOOD, NO FAULTS FOUND.
